# SDR MWEA020173

- Difficulty date: March 19, 2002
- Submitted: March 21, 2002
- Operation: Air carrier
- Aircraft: N808ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48070
- Aircraft time: 39,300 hours, 40,674 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Part number: 321417611
- Part serial: 946
- Condition: Defective
- Location: A/C Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT AIRFOIL ICE PROTECTION TEMP HIGH LIGHT CAME ON DURING TAIL PORTION OF ICE PROTECTION CYCLE.  FOLLOWED QRH AND GOT RIGHT AIR TEMPERATURE HIGH LIGHT.  REMOVED AND REPLACED PNEUMATIC PILOT PRESSURE REGULATOR.  REF MM 36-10-02 PER T/S CHECKED DUCT TEMPS, FOUND TO BE HIGH.  DUCT TEMPS WITHIN LIMITS AFTER PRESSURE REGULATOR CHANGE.
